# SDR DJFA2007020

- Difficulty date: February 13, 2007
- Submitted: February 23, 2007
- Operation: Air carrier
- Aircraft: N908LX
- Make and model: Emb EMB-135BJ
- Aircraft serial: E145528
- Aircraft time: 4,857 hours, 2,743 cycles
- Engine: Allsn AE3007A
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Pressure Switch
- Part number: 211171
- Part serial: 1570
- Condition: Leaking
- Location: Apu
- Part time: 3,078 hours, 4,044 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

TRIP NR 1133786, CREW REPORTED SMELL OF BURNING RUBBER OR OIL IN THE CABIN WITH THE APU RUNNING.  SMELL WENT AWAY 2.5 HRS INTO THE FLIGHT AND CAME BACK WHEN THE APU WAS STARTED.  THE SMELL INCREASED WHEN THE PACKS WERE TRANSITIONED FROM THE ENGINES TO THE APU.  MAINTENANCE FOUND THE APU LOW PRESSURE SWITCH LEAKING.  THE PRESSURE SWITCH WAS REPLACED.
